# SDR SWAA2022061417333

- Difficulty date: June 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1670
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLIDE LIGHTS AT AFT ENTRY DOOR AND FLAP INOP / [01] RELAMPED LH OVERWING ESCAPE GROUND ILLUMINATION LIGHT L547; LIGHT REMAINED INOP AFTER TEST. REPLACED FUSE F3 ON EMERGENCY LIGHT BATTERY PACK M1670; PERFORMED GOOD TEST OF NEW FUSE AND BULB. LH SLIDE LIGHTS AT AFT ENTRY DOOR AND FLAP TEST GOOD. WORK PERFORMED IAW AMM 33-51-06-960-804 AND AMM 33-51-04-960-801.;[02] CERTIFY ALL WORK AND GOOD OP CHECK PERFORMED AS PER REFERENCES LISTED.;[03] INSPECTION COMPLETE
